# SDR NOCA9706

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- Aircraft time: 17,997 hours, 5,751 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 1028B
- Condition: Worn
- Location: Rt Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE ASSYM EICAS AND SPLIT INDICATION.
